# SDR 2007UALA04463

- Difficulty date: October 29, 2007
- Submitted: November 1, 2007
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 65,644 hours, 10,817 cycles
- Engine: Pwa PW4060
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 246
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FRAME CAP CORRODED STA 246 BL80R TO BL84R.  SUSPECT MOISTURE CONTAMINATION. REMOVED CAP SECTION AND FABRICATED NEW SECTION. ACFT OK FOR SERVICE.
